Advertisement

Journal of Optimization Theory and Applications

, Volume 68, Issue 2, pp 385–387 | Cite as

New proof of a theorem of F. Giannessi

  • P. H. Quang
  • N. D. Yen
Technical Note

Abstract

The aim of this note is to give a new proof and some improvements of Theorem 2.1 of Ref. 1, which plays an important role in deriving various optimality conditions.

Key Words

Convex cones tangent cone conic extension separation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Giannessi, F.,Theorems of the Alternative and Optimality Conditions, Journal of Optimization Theory and Applications, Vol. 42, pp. 331–365, 1984.Google Scholar
  2. 2.
    Rudin, W.,Functional Analysis, McGraw-Hill Book Company, New York, New York, 1973.Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • P. H. Quang
    • 1
  • N. D. Yen
    • 1
  1. 1.Institute of MathematicsUniversity of HanoiHanoiVietnam

Personalised recommendations